Ask an expert
Question

10 Jan 2005

Desperate for Advice
I have been on an anti depressant called Nuzak from November 2003. I am now off it for almost three months and doing fine.

I picked up 10 kilograms during the year I was on the drug and now I cannot get rid of the weight. I weighed a beautiful 56 Kg when I started and now I weight 66/67 Kg.

How can I loose the weight which is now depressing me? and is a drug called Reductil a solution?
Answer 413 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Laaiqs, Reductil® will control your bad eating behaviour and if it is the cause of your weight gain, it will work well. Another option will be to drop DietDoc a line. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote